Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 19, 2016, 1:25 PM EDT for Carteret County, Craven County, North Carolina. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2016, 1:25 PM EDT (17:25 UTC)
- Expired
- Jul 19, 2016, 1:46 PM EDT
- In force
- 21 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carteret County, NC, Craven County, NC
The radar
The Morehead City radar (KMHX), 21 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 1:30 PM EDT | TSTM WND DMG | Great Neck, NC | TREE DOWN ON ADAMS CREEK RD. IN HAVELOCK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
792 WUUS52 KMHX 191725 SVRMHX NCC031-049-191815- /O.NEW.KMHX.SV.W.0046.160719T1725Z-160719T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 125 PM EDT TUE JUL 19 2016 THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CARTERET COUNTY IN EASTERN NORTH CAROLINA... SOUTHEASTERN CRAVEN COUNTY IN EASTERN NORTH CAROLINA... * UNTIL 215 PM EDT * AT 123 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHERRY BRANCH FERRY TERMINAL...OR 10 MILES EAST OF HAVELOCK...MOVING EAST AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CARTERET AND SOUTHEASTERN CRAVEN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER SERVICE OFFICE IN NEWPORT AT 1-800-889-6889. && LAT...LON 3484 7676 3492 7680 3501 7658 3481 7653 TIME...MOT...LOC 1723Z 255DEG 7KT 3490 7671 HAIL...0.75IN WIND...60MPH $$ 26
2 follow-up statements
507 WWUS52 KMHX 191737 SVSMHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 137 PM EDT TUE JUL 19 2016 NCC031-049-191815- /O.CON.KMHX.SV.W.0046.000000T0000Z-160719T1815Z/ CARTERET NC-CRAVEN NC- 137 PM EDT TUE JUL 19 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR CENTRAL CARTERET AND SOUTHEASTERN CRAVEN COUNTIES... AT 136 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF CHERRY BRANCH FERRY TERMINAL...OR 15 MILES NORTHEAST OF MOREHEAD CITY... MOVING EAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL CARTERET AND SOUTHEASTERN CRAVEN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. PLEASE SEND YOUR REPORTS OF HAIL AND/OR WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED...BY CALLING THE NATIONAL WEATHER SERVICE OFFICE IN NEWPORT AT 1-800-889-6889. && LAT...LON 3482 7660 3492 7669 3501 7658 3481 7653 TIME...MOT...LOC 1736Z 264DEG 15KT 3491 7659 HAIL...0.75IN WIND...60MPH $$ 26
609
WWUS52 KMHX 191746
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
146 PM EDT TUE JUL 19 2016
NCC031-049-191754-
/O.CAN.KMHX.SV.W.0046.000000T0000Z-160719T1815Z/
CARTERET NC-CRAVEN NC-
146 PM EDT TUE JUL 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CARTERET AND
SOUTHEASTERN CRAVEN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3482 7660 3492 7669 3501 7658 3481 7653
TIME...MOT...LOC 1743Z 255DEG 7KT 3491 7657
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 1:23 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 19, 1:23 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 123 PM EDT TUE JUL 19 2016 .SYNOPSIS... High pressure will weaken over the area today as a cold front approaches from the northwest. The front will move into the area tonight and Wednesday then dissipate. High pressure will build in late week into the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 115 PM Tue...Upper trof axis over the Eastern NC with shortwave energy skirting across the area interacting with lingering boundaries...producing showers and thunderstorms along the southern county zones. Our area remains under a marginal risk for severe wx, meanwhile our westernmost counties have been upgraded to a slight risk by SPC. Expect scattered to numerous showers and thunderstorms to develop this afternoon and evening...aided by an approaching frontal boundary, NW flow aloft, the seabreeze and shortwave energy. Forecast soundings show MU CAPE values 3-4000 J/KG, LIs -9 to -11C, 0-6km 20-30 knots and steep low level lapse rates. PWAT values climb to around 2", so slower moving cells could produce localized flooding. The primary threats will be damaging wind gusts, frequent lightning and locally heavy rainfall. Could see some showers/storms this morning, mainly across the northern tier of the forecast area, aided by shortwave energy. Though it still looks like the best chance of stronger to severe storms will be late afternoon into the evening hours. The NSSL WRF shows a line of stronger convection moving in from the north late this afternoon and pushing south through the forecast area into this evening. Added gusty wind wording to the grids. Low level thickness values support highs in the upper 80s to low 90s today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... As of 310 AM Tue...Severe threat could continue into the evening hours. As mentioned above, the NSSL WRF shows line of convection pushing southward through the cwa into this evening. Expect precip to taper off, though the frontal boundary moving into the area could provide enough of a focus to continue convection. Overnight lows in the 70s. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... As of 310 AM Tuesday, a cold front will slowly slip into the region Wednesday before gradually dissipating. A large ridge of high pressure will build east through late week into the weekend with drier conditions and hot temperatures. Wednesday/Wednesday night...With a weak frontal boundary diving slowly across the CWA and embedded weak mid-level energy in place, scattered showers and thunderstorms will develop across the region during the day Wednesday before ending Wednesday night. Moderate instability with LI values around -6 and CAPES around 2000 J/kg will lead to a few potential strong storms late in the day Wednesday, but any major severe weather appears unlikely. The precipitation should move offshore late Wednesday evening. Thursday through Saturday night...Strong ridge of high pressure will build east for late week into the weekend with heat and humidity returning and the potential for Heat Advisory conditions for Saturday into Sunday. Large scale subsidence should keep afternoon convection at a minimum and will forecast dry conditions for Thursday through Saturday night. High temperatures will rise from the upper 80s/lower 90s Thursday to the mid 90s by Saturday as dewpoints push back into the middle 70s. Sunday through Monday...The upper ridge will start to break down a bit by Sunday and especially Monday. Slight chances of afternoon thunderstorms return for Sunday with a better chance for Monday afternoon and evening. Highs Sunday in the mid/upper 90s drop back to the low/mid 90s for Monday. && .AVIATION /17Z TUESDAY THROUGH SATURDAY/... Short term /Through Wednesday Afternoon/... As of 130 PM Tue...VFR conditions expected in the short term, however thunderstorms will be fairly widespread this afternoon and evening causing some brief MVFR and IFR conditions. Winds will be light out of the SW, aside from any convective wind gusts. Some patchy fog will be possible inland a few hours before sunrise, but will burn off quickly in the morning. Dry conditions expected Wednesday under light and variable winds. Long Term /Wednesday through Saturday/... As of 330 AM Tuesday, scattered thunderstorms on Wednesday afternoon and evening may lead to a few brief bouts of sub-VFR conditions. High pressure will build east Thursday through Saturday with dry and hot conditions and mostly VFR conditions prevailing. && .MARINE... Short Term /through Tonight/... As of 115 PM Tue...Current forecast in good shape. Latest buoy obs show SW winds around 10 knots and seas 2-3 feet. Main forecast challenge today is the potential for a wind shift across the northern waters. Some of the latest guidance suggests that winds will become more variable/northerly across the Albemarle Sound and the waters north of Oregon Inlet this morning...likely due to the ongoing convection. Will continue SW flow for now, but there is the potential for winds to become more northerly later this morning. SW winds will continue today, though likely diminish to 10-15 knots later this morning with seas remaining 2-3 feet. Scattered showers and thunderstorms are expected to develop this afternoon and evening, and some storms could become strong to severe with gusty winds. A cold front will approach from the north late today and move into the coastal waters tonight...with SW flow becoming N/W by Wednesday morning. Long Term /Wednesday through Saturday/... As of 335 AM Tuesday, relatively quiet marine weather will persist through the extended period. Winds will become NW then gradually NE Wednesday into Thursday as a weak frontal boundary drifts east across the waters. As a strong ridge of high pressure builds in from the west, and the Bermuda surface ridge becomes dominant, SW winds of 5-15 knots can be expected from Friday into the weekend. Per wave models, seas will generally be 2-4 feet with a few 5-footers possible over the outer waters at times through the extended period. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...CQD NEAR TERM...CQD/BM SHORT TERM...CQD LONG TERM...CTC/SK AVIATION...CTC/SGK MARINE...CTC/CQD/BM
Hazardous weather outlook, Jul 19, 3:16 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 316 AM EDT TUE JUL 19 2016 NCZ029-044>047-079>081-090>095-098-103-104-200815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 316 AM EDT TUE JUL 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. SOME STORMS COULD BECOME STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS, FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT AND HUMIDITY WILL RETURN THIS WEEKEND. HEAT INDEX VALUES AROUND 105 DEGREES WILL BE POSSIBLE FOR SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 11:47 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1147 AM EDT TUE JUL 19 2016 NCZ092-093-095-098-191630- CARTERET-ONSLOW-JONES-CRAVEN- 1147 AM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ONSLOW...WEST CENTRAL CARTERET...SOUTHERN CRAVEN AND SOUTHEASTERN JONES COUNTIES... AT 1147 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NEW RIVER STATION...MOVING EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...HALF MOON...NEW RIVER STATION...PINEY GREEN... CAMP LEJEUNE CENTER...PUMPKIN CENTER...SWANSBORO...CAPE CARTERET... MAYSVILLE...BOGUE INLET PIER...RICHLANDS SOUTH AND CEDAR POINT. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3484 7755 3498 7716 3465 7701 3460 7751 TIME...MOT...LOC 1547Z 257DEG 18KT 3474 7745 SGK
Local storm report, Jul 19, 12:09 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1209 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM TSTM WND DMG PONZER 35.59N 76.49W
07/19/2016 HYDE NC LAW ENFORCEMENT
REPORT OF TREE DOWN IN PONZER AREA
&&
EVENT NUMBER MHX1600288
KEARNSSpecial weather statement, Jul 19, 12:11 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1211 PM EDT TUE JUL 19 2016 NCZ094-095-191700- CARTERET-PAMLICO- 1211 PM EDT TUE JUL 19 2016 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PAMLICO AND NORTHEASTERN CARTERET COUNTIES... AT 1208 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHEAST OF MINNESOTT BEACH FERRY...OR 21 MILES NORTHEAST OF HAVELOCK...MOVING SOUTHEAST AT 20 MPH. ADDITIONAL STRONG STORMS ARE LOCATED ACROSS DOWNEAST CARTERET COUNTY FROM SEALEVEL TO CEDAR ISLAND. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CEDAR ISLAND FERRY TERMINAL. ATLANTIC. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3504 7672 3517 7662 3499 7617 3478 7640 TIME...MOT...LOC 1608Z 301DEG 15KT 3508 7659 26
Local storm report, Jul 19, 12:16 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1216 PM EDT TUE JUL 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST NEW RIVER 34.76N 77.41W
07/19/2016 M59 MPH ONSLOW NC ASOS
&&
EVENT NUMBER MHX1600289
KEARNSSpecial weather statement, Jul 19, 12:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1233 PM EDT TUE JUL 19 2016 NCZ092-093-095-098-191715- CARTERET-ONSLOW-JONES-CRAVEN- 1233 PM EDT TUE JUL 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ONSLOW... SOUTHWESTERN CARTERET...SOUTH CENTRAL CRAVEN AND SOUTHEASTERN JONES COUNTIES... AT 1233 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CAPE CARTERET... OR 13 MILES WEST OF NEWPORT...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOREHEAD CITY...NEWPORT...SWANSBORO...CAPE CARTERET... PINE KNOLL SHORES...BOGUE INLET PIER...CEDAR POINT AND INDIAN BEACH. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3464 7717 3482 7716 3487 7676 3467 7677 TIME...MOT...LOC 1633Z 270DEG 11KT 3473 7708 26
Special weather statement, Jul 19, 1:03 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
103 PM EDT TUE JUL 19 2016
NCZ093-095-191745-
CARTERET-CRAVEN-
103 PM EDT TUE JUL 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CARTERET AND
SOUTHEASTERN CRAVEN COUNTIES...
AT 100 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF CHERRY BRANCH FERRY
TERMINAL TO 12 MILES SOUTH OF CEDAR ISLAND FERRY TERMINAL. MOVEMENT
WAS SOUTHEAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DAVIS...SEALEVEL...ATLANTIC...NORTH RIVER AND HARLOWE.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3481 7677 3495 7676 3490 7623 3476 7639
3476 7641
TIME...MOT...LOC 1700Z 315DEG 6KT 3488 7667 3484 7625
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:14 AM EDT | Special Weather Statement | MHX | Dare | 46 min |
| Jul 19, 7:29 AM EDT | Special Weather Statement | MHX | Washington | 46 min |
| Jul 19, 7:52 AM EDT | Special Weather Statement | MHX | Dare, Hyde | 38 min |
| Jul 19, 8:29 AM EDT | Special Weather Statement | MHX | Dare, Hyde | 61 min |
| Jul 19, 9:26 AM EDT | Special Weather Statement | MHX | Dare | 49 min |
| Jul 19, 9:33 AM EDT | Special Weather Statement | MHX | Hyde | 42 min |
| Jul 19, 10:54 AM EDT | Special Weather Statement | MHX | Onslow | 51 min |
| Jul 19, 11:47 AM EDT | Special Weather Statement | MHX | Onslow | 43 min |
| Jul 19, 11:53 AM EDT | Severe Thunderstorm Warning | MHX | Carteret, Jones, Onslow | 37 min |
| Jul 19, 12:11 PM EDT | Special Weather Statement | MHX | Carteret | 49 min |
| Jul 19, 12:28 PM EDT | Special Marine Warning | MHX | 47 min | |
| Jul 19, 12:33 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jul 19, 12:40 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven | 35 min |
| Jul 19, 1:03 PM EDT | Special Weather Statement | MHX | Carteret | 42 min |
| Jul 19, 1:55 PM EDT | Special Weather Statement | MHX | Pamlico | 50 min |
| Jul 19, 2:05 PM EDT | Special Weather Statement | MHX | Carteret | 40 min |
| Jul 19, 2:29 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven | 31 min |
| Jul 19, 2:45 PM EDT | Special Weather Statement | MHX | Pamlico | 30 min |
| Jul 19, 2:50 PM EDT | Special Weather Statement | MHX | Beaufort | 40 min |
| Jul 19, 3:17 PM EDT | Special Weather Statement | MHX | Craven | 28 min |
| Jul 19, 3:26 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Lenoir, Pitt | 49 min |
| Jul 19, 4:33 PM EDT | Special Weather Statement | MHX | Jones | 42 min |
| Jul 19, 4:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| Jul 19, 5:02 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 43 min |
| Jul 19, 6:27 PM EDT | Areal Flood Advisory | MHX | Craven, Greene, Lenoir, Pitt | 2 hr |
| Jul 19, 6:31 PM EDT | Special Weather Statement | MHX | Martin | 44 min |
| Jul 19, 7:15 PM EDT | Special Weather Statement | MHX | Pitt | 45 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.